# SDR FDEA2018090652356

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 82,847 hours, 19,193 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4645
- Condition: Separated
- Location: Mlg
- Part time: 11,714 hours, 4,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSTFLIGHT FOUND NR 9 TIRE WITH THROWN TREAD AND TREAD SEPARATION. PER AMM 32-40-00-6 INSPECTION CHECK OF TIRE THAT HAS THROWN TREADS, R&R TIRE. INSPECTED CENTER GEAR TIRE AND WHEEEL PER AMM 32-41-01, NO OTHER DEFECTS FOUND. REMOVED AND REPLACED NR 9 CENTER TIRE PER AMM 32-41-01. OP'S CHECKS GOOD. A/C OK FOR SERVICE.
